| Model Number |
M006R8403921 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2018 that a flexiva id 365 laser fiber was opened for use for a uteroscopy procedure performed on (b)(6) 2018.According to the complainant, during preparation, the laser fiber was noted to be broken when the package was opened.The procedure was completed with another laser fiber.There was no serious injury nor adverse patient effects as a result of this event.There were no patient complications reported.The patient condition at the conclusion of the procedure was reported to be fine.